# SDR CA070909002

- Difficulty date: September 4, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Piper PA-31
- Aircraft time: 8,958 hours
- Engine: Lyc TIO540A2C
- Propeller: Hartzl HCE3YR2A
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: RG908054AM
- Part serial: D7529
- Condition: Faulty
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

(CAN) DURING START UP THE ENGINE WOULD NOT MAINTAIN FUEL PRESSURE AT 700 RPM. ENGINE WOULD NOT SUSTAIN POWER AT 2000 RPM AND PRESURE DROPS AND ENGINE QUITS. ENGINE DRIVEN FUEL PUMP WAS REPLACED AND NO FURTHER ISSUES WERE NOTED. ENGINE WAS PREVIOUS OVERHAULED ALONG WITH FUEL PUMP. (TC NR 20070909002)
